About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 401803, 14 pages
http://dx.doi.org/10.1155/2011/401803
Research Article

The Existence of Solutions for a Nonlinear Fractional Multi-Point Boundary Value Problem at Resonance

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 16 May 2011; Accepted 16 June 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Xiaoling Han and Ting Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoling Han and Ting Wang, “The Existence of Solutions for a Nonlinear Fractional Multi-Point Boundary Value Problem at Resonance,” International Journal of Differential Equations, vol. 2011, Article ID 401803, 14 pages, 2011. doi:10.1155/2011/401803